# SDR CALA2023082102596

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27292
- Aircraft time: 110,466 hours, 24,033 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 42290
- Condition: Failed
- Location: Auto 1
- Part time: 714,391 hours, 702,436 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN ALT EICAS AT FL370 QRC/QRH EXECUTED. RAPID DESCENT. FAULT IN AUTO 1 CONTRLR. AUTO 2 WORKED PER PILOT, AT FLIGHT ALTITUDE, AUTO CONTROLLER #1 HAD A COMPLETE FAILURE. FLAGGED FOR SDR ACCOMPLISHED BITE TEST OF BOTH 1 AND 2 AUTO PRESSURE CONTROLLERS REF FIM 21-30 TREE 802. NO FAULTS ON EITHER. OUTFLOW VALVE OPS ADD EMP:U094635 CHECK NORMALLY IN AUTO. REQUEST MEL 2131A DUE TO HISTORY OF #1 AUTO PRESSURE CONTROLLER. NIS DENVER. COMPLIED WITH MEL 2131A. OUTFLOW VALVE VERFIED TO OPS CHECK NORMALL IN MANUAL MODE. OK TO DEFER AUTO 1 CABIN PRESS CONTROL SYS CONTROLLER.   REMOVED AND REPLACED AUTOMATIC PRESSURE CONTROLLER #1 REF 21-31-02. OPS CHECK, GOOD.
